# SDR SWAA2022030130296

- Difficulty date: December 28, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 63,392 hours, 37,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILLET FAIRING PANEL 191D HAS A CRACK LOCATED AT BL0; 39' FROM THE LEADING EDGE / REPAIRED FILLET FAIRING PANEL 191D CRACK LOCATED AT BL; 0 39' FROM THE LEADING EDGE IAW SRM 51-70-05-2R-11; AND SRM 51-70-14-2R-4
